# SDR KBMA97428

- Difficulty date: January 16, 2001
- Submitted: February 13, 2001
- Operation: Air carrier
- Aircraft: N180EH
- Make and model: Snias AS350B
- Aircraft serial: 2337
- Engine: Tmeca ARRIEL1
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Gyro
- Part number: 103002201
- Part serial: 3549
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 3,416 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DIRECTIONAL  GYRO IS TUMBLING.
